I have tried everything, treated for eczema, nothing suggested is working. Creams, lotions, oatmeal, been to the dermatologist, have even made appt. for naturopathic doctor. I stay inside the heat, sun, humidity make it worse. It's not helping that I am a single mom not able to enjoy/do activities with my young child. Open for suggestions please...
6 Jul 2012
If the creams for eczema didn't help, that says alot, because they are cortizone. Has the dermatologist done scrappings for scabies? Did he suggest an antihistamine for the itch? I'm sure you've already been thinking of allergies. Hopefully the naturopathic doc will help you. Can you describe the rash?
6 Jul 2012
Has your dr written you a prescription for Atarax? These pills are generally pretty effective in helping with the itching, although they are pretty sedating so you will probably only want to take them at night. And you've checked over things in your household to the time before the rash appeared? No changes in any soaps, detergent, fabric softeners, cleaning products, etc... that you might be reacting to? Even at work? I had a pretty bad allergic reaction when they changed the bug spray that they used at my job. Even though they sprayed after hours, I had to take a half day off the following day after they sprayed if they couldn't do it on a Friday. My dr prescribes Lidex cream for my psoriasis. It works very quickly and very well. I hope you find some relief soon!
7 Jul 2012
Have you tried zyrtec? I have this itching that starts on my hands and feet, even my palms and soles of feet will itch. No rash though, but I did have ezcema on my hands due to over washing, but this all over body itch was not related. I tried the cortizone creams on my hands, palms, feet and soles of feet and they never worked. I asked several doctors why. One ob/gyn told me that liver disorders can cause it but my liver has always tested normal. I tried hydroxyzine but that made me too tired, though it did help the itching. Then another doctor had my try zyrtec. And it works. Zyrtec helps with hives so I guess that is why. But, when my feet or hands start to itch I take a zyrtec and it stops within a couple of hours. And I have to tell you the itching was crazy. I would get bumps all over my skin from scratching. It was horrible, I couldn't do anything for scratching but zyrtec has helped me.
I take it every other day and it helps. I also wonder if maybe hormones have anything to do with it, but I don't know. The other antihistamines like claritin and even benadryl never helped me. Only hydroxyzine and zyrtec, but like I said hydroxyzine makes you sleepy and really tired and it doesn't start working quick enough either. Until I find an answer to why I have the itching I will keep taking the zyrtec. I hope this answer helps you and that you can find an answer for you rash and itching. I know what it is like to have children and not be able to do anything for the itching. Take care and I wish you the best.
24 Jul 2014
I have an autoimmune disease called Prurigo Nodularis. My third dermatologist is
really with it - (this will treat eczema too. He prescribed Gabapentin for my body
rash which even went to my scalp. The intense, maddening itching stopped after
the first capsule. He put me on one 300 mg in the morning and one 300 mg at
night, which is not a heavy dose. I have a special cream for my body - Casapotrien
and it works wonderfully on helping to heal the sores that I have scratched. It takes
awhile to rid of the sores which have become discolored, but the color will come
back in many months. I also use a liquid topically for my scalp. It helps but not
as much as I'd like it too, but it does dry some up.
I would see another dermatologist who is familiar with ;your problem. There are
some dermatologists out there who don't know or haven't heard of the various
medicines that help my condition or eczema.
I hope that I have instilled some good information in this answer. Please let
me know how you make out. But, DO find another dermatologist - talk to them
on the phone and ask them what they would do for eczema. I don't know where
you live but my dermatologist is in the Portsmouth, VA area. His name is
Dr. Buckely. Good luck and God help you.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
3 weeks ago my doctor put me on a prednisone dose pak and also injected prednisone into my body. A week later I developed a rash on my right side of ...
4 answers • 23 Oct 2012
Dermatologist said rash was from drooling. Dentist said it was from my new partial. Have used cream twice daily for four weeks and still have rash ...
1 answer • 13 Feb 2015
Unfortunately the topical steroids don't work and only seem to thin my skin. The only relief I've gotten is from the prednisone which ...
1 answer • 4 Mar 2015
Hi. I had a skin rash and I went to the dermatologist 3 months ago and told me that I propably have?
... linchen planus and told me to apply a cream on it. The rash was red and white scaly at some points. The rash went away with the cream. I now only ...
1 answer • 17 Apr 2015